In the beginning of my ADR to Levaquin, my blood pressure shot up. a couple months from taking the Levaquin pill - I found out I had an enlarged heart and a leaky valve. Whether that was present before, I do not know. But absolutely during the first 3 months of the ADR I had funny chest sensations. Not pain but one time specifically I had a "sinking" "detaching" feeling happen. I waited a few minutes to see what was going to happen next, as I felt it had something to do with my heart. It was not heart palpitations - just a weird terrible sensation.
About 4-5 months ago I had heart palpations and what felt like skipping a beat every 7-8 beats. Tests gave the diagnosis of Cardiomyopathy. The heart is not able to pump adequately. Though...the most recent test revealed the enlarged heart has reduced in size since the test back in 1998 that first revealed I had an enlarged heart.
Is it all related, I don't know. I have no other elements in my life to have caused it. Arteries are clear. No toxic exposure except for Levaquin. No rheumatic fever as a child, etc. Did have heart palpations in 1996 (I believe it was) when I was diagnosed with Graves disease (hyperthyroidism). That was corrected immediately.
Keep us posted on the outcome with your cardiologist. I wish you well...something that can be corrected easily! (ie., beta blocker).
Last Updated 8/12/04